Publication:

Immunological studies on children with the 22q11 deletion syndrome (1998)

Author(s): Billingham JL, Gennery A, Robinson JH, Spickett GP, Cant AJ

      • Date: 01-08-1998
      • Journal: Molecular Immunology
      • Volume: 35
      • Issue: 11-12
      • Pages: 737-737
      • Publisher: Pergamon
      • Publication type: Article
      • Bibliographic status: Published
      Staff

      Dr Andrew Gennery
      Clinical Reader/Consultant

      Professor John Robinson
      Strategic Research Advisor